MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/opth.s74555

Медицинская библиотека · Clinical ophthalmology (Auckland, N.Z.) · 2015

Allergic contact dermatitis caused by dorzolamide eyedrops.

Lee Seung-Jun, Kim Moosang

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The side effects of topical dorzolamide hydrochloride, such as conjunctivitis, eyelid edema, and eye lid irritation, are well known. However, allergic contact dermatitis due to dorzolamide is rare, although the product has been commonly used worldwide in patients with glaucoma. To the best of our knowledge, this is the first report of allergic contact dermatitis caused by topical dorzolamide hydrochloride in Korea. Herein we report a case of allergic contact dermatitis due to topical dorzolamide eyedrops.

Для цитирования: Lee Seung-Jun, Kim Moosang. Allergic contact dermatitis caused by dorzolamide eyedrops.. Clinical ophthalmology (Auckland, N.Z.). 2015. DOI: 10.2147/opth.s74555.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.